MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; HIP CEMENTLESS STEM
Model Number 01.13.104L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 january 2020: lot 1900442: (b)(4) items manufactured and released on 17-may-2019.Expiration date: 2024-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, one month after primary surgery, reporting pain due to a fractured femur.The fractured femur occurred as a result of a subsided stem.The cause of the subsided stem is unknown.The surgeon cabled the fracture and revised the stem and head.The surgery was completed successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9731550
Report Number3005180920-2020-00070
Device Sequence Number2352518
Product Code LZO
UDI-Device Identifier07630030803215
UDI-Public07630030803215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2024
Device Model Number01.13.104L
Device Catalogue Number01.13.104L
Device Lot Number1900442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;